English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Weyl invariant E8 Jacobi forms

MPS-Authors
/persons/resource/persons247588

Wang,  Haowu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

1801.08462.pdf
(Preprint), 415KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Wang, H. (2021). Weyl invariant E8 Jacobi forms. Communications in Number Theory and Physics, 15(3), 517 -573. doi:10.4310/CNTP.2021.v15.n3.a3.


Cite as: http://hdl.handle.net/21.11116/0000-0009-2EFD-8
Abstract
We investigate the Jacobi forms for the root system $E_8$ invariant under the Weyl group. This type of Jacobi forms has significance in Frobenius manifolds, Gromov--Witten theory and string theory. In 1992, Wirthm\"{u}ller proved that the space of Jacobi forms for any irreducible root system not of type $E_8$ is a polynomial algebra. But very little has been known about the case of $E_8$. In this paper we show that the bigraded ring of Weyl invariant $E_8$ Jacobi forms is not a polynomial algebra and prove that every such Jacobi form can be expressed uniquely as a polynomial in nine algebraically independent Jacobi forms introduced by Sakai with coefficients which are meromorphic SL(2,Z) modular forms. The latter result implies that the space of Weyl invariant $E_8$ Jacobi forms of fixed index is a free module over the ring of SL(2,Z) modular forms and that the number of generators can be calculated by a generating series. We determine and construct all generators of small index. These results give a proper extension of the Chevalley type theorem to the case of $E_8$.